# SDR 96ZZZX2700

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N388MC
- Make and model: Beech B90
- Aircraft serial: LJ383
- Engine: Pwa PT6A20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bearing
- Part number: 2528973
- Condition: Failed
- Location: Rt Eng Fuel Cont
- Component: Bendix, DPF2
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FLUCTUATIONS 2-3 SECONDS, 3 TIMES.  AIRCRAFT YAW.  FIFTEEN MINUTES LATER, FLUCTUATINS OCCURRED THEN FUEL FLOW WENT TO ZERO.  ENGINE QUIT.  RESTARTED ON GROUND, NO RESPONSE TO THROTTLE.  DISASSEMBLED FUEL CONTROL, FOUND BUSHING ASSY BEARING FAILED.
